
OTC Buckley's Complete + Mucus 24 Tabs
Description:
Don’t suffer through your day. Feel better, fast with Buckley’s Complete + Mucus Liquid Gels - Day/Night. Relieves your worst cold symptoms, including mucus. Try these to feel better fast and rest easy.
*We are only able to ship this item to Canadian customers.
DIN: DAY 02335238/ NIGHT 02335239
Features:
Daytime Mucus Relief:
- Fast non-drowsy relief from mucus & phlegm,
- chest congestion,
- headache,
- aches and pain,
- fever and chills,
- sore throat pain,
- sinus and nasal congestion,
- dry cough.
Night - Lets You Rest:
- Fast relief from headache,
- aches and pain,
- fever and chills,
- sore throat pain,
- runny nose and sneezing,
- sinus and nasal congestion,
- dry cough,
- itchy and watery eyes.
Ingredients:
Active Ingredients:
Day Plus Mucus Relief Active Ingredients:
One Liquid Gel Contains: acetaminophen (250 mg), guaifenesin (100 mg), pseudoephedrine hydrochloride (30 mg), dextromethorphan hydrobromide (10 mg).
Night Active Ingredients:
One Liquid Gel Contains: acetaminophen (325 mg), dextromethorphan hydrobromide (15 mg), pseudoephedrine hydrochloride (30 mg), doxylamine succinate (6.25 mg).
Non-Medicinal Ingredients:
Day and Night: gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, water; Day only: D&C Yellow #10, FD&C Red #40, methylparaben, propylparaben; Night only: FD&C Blue #1.
Directions:
Adults and children 12 years and over: Take 2 liquid gels every 4-6 hours as required. Do not exceed 8 liquid gels per day.
Children under 12: Do not use.
Cautions:
Contains Acetaminophen and other ingredients.
ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen or any of the other medicinal ingredients; other cough/cold medications; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for two weeks after stopping the MAOI drug; if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen or MAOI ask a doctor or pharmacist.
Extra Cautions for Buckley’s Complete Nighttime Liquid Gels: May cause drowsiness or excitability. Drowsiness may be increased by alcohol, sedatives or tranquillizers. Avoid alcohol and do not drive or engage in activities requiring alertness.
Liver warning: This product contains acetaminophen. A maximum daily dose is 8 liquid gels in 24 hours. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellowing of skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.
Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have liver or kidney disease, heart disease, high blood pressure, diabetes, difficulty in urination due to prostate enlargement, glaucoma, thyroid problems; are taking warfarin-containing blood-thinning drugs, sedatives or tranquillizers; or have a persistent cough (such as occurs with smoking, asthma or emphysema), or a cough with excessive phlegm (mucus), difficulty breathing or other chronic lung conditions (these may be signs of a serious condition).
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.
Stop use and ask a doctor if: Pain lasts for more than 5 days; fever more than 3 days; sore throat more than 2 days; symptoms worsen or are accompanied by a high fever (>38°C), persistent headache, the production of thick yellow/green phlegm or you develop nervousness, dizziness or sleeplessness.
Original: $11.67
-65%$11.67
$4.08OTC Buckley's Complete + Mucus 24 Tabs
Description:
Don’t suffer through your day. Feel better, fast with Buckley’s Complete + Mucus Liquid Gels - Day/Night. Relieves your worst cold symptoms, including mucus. Try these to feel better fast and rest easy.
*We are only able to ship this item to Canadian customers.
DIN: DAY 02335238/ NIGHT 02335239
Features:
Daytime Mucus Relief:
- Fast non-drowsy relief from mucus & phlegm,
- chest congestion,
- headache,
- aches and pain,
- fever and chills,
- sore throat pain,
- sinus and nasal congestion,
- dry cough.
Night - Lets You Rest:
- Fast relief from headache,
- aches and pain,
- fever and chills,
- sore throat pain,
- runny nose and sneezing,
- sinus and nasal congestion,
- dry cough,
- itchy and watery eyes.
Ingredients:
Active Ingredients:
Day Plus Mucus Relief Active Ingredients:
One Liquid Gel Contains: acetaminophen (250 mg), guaifenesin (100 mg), pseudoephedrine hydrochloride (30 mg), dextromethorphan hydrobromide (10 mg).
Night Active Ingredients:
One Liquid Gel Contains: acetaminophen (325 mg), dextromethorphan hydrobromide (15 mg), pseudoephedrine hydrochloride (30 mg), doxylamine succinate (6.25 mg).
Non-Medicinal Ingredients:
Day and Night: gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, water; Day only: D&C Yellow #10, FD&C Red #40, methylparaben, propylparaben; Night only: FD&C Blue #1.
Directions:
Adults and children 12 years and over: Take 2 liquid gels every 4-6 hours as required. Do not exceed 8 liquid gels per day.
Children under 12: Do not use.
Cautions:
Contains Acetaminophen and other ingredients.
ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen or any of the other medicinal ingredients; other cough/cold medications; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for two weeks after stopping the MAOI drug; if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen or MAOI ask a doctor or pharmacist.
Extra Cautions for Buckley’s Complete Nighttime Liquid Gels: May cause drowsiness or excitability. Drowsiness may be increased by alcohol, sedatives or tranquillizers. Avoid alcohol and do not drive or engage in activities requiring alertness.
Liver warning: This product contains acetaminophen. A maximum daily dose is 8 liquid gels in 24 hours. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellowing of skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.
Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have liver or kidney disease, heart disease, high blood pressure, diabetes, difficulty in urination due to prostate enlargement, glaucoma, thyroid problems; are taking warfarin-containing blood-thinning drugs, sedatives or tranquillizers; or have a persistent cough (such as occurs with smoking, asthma or emphysema), or a cough with excessive phlegm (mucus), difficulty breathing or other chronic lung conditions (these may be signs of a serious condition).
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.
Stop use and ask a doctor if: Pain lasts for more than 5 days; fever more than 3 days; sore throat more than 2 days; symptoms worsen or are accompanied by a high fever (>38°C), persistent headache, the production of thick yellow/green phlegm or you develop nervousness, dizziness or sleeplessness.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Description:
Don’t suffer through your day. Feel better, fast with Buckley’s Complete + Mucus Liquid Gels - Day/Night. Relieves your worst cold symptoms, including mucus. Try these to feel better fast and rest easy.
*We are only able to ship this item to Canadian customers.
DIN: DAY 02335238/ NIGHT 02335239
Features:
Daytime Mucus Relief:
- Fast non-drowsy relief from mucus & phlegm,
- chest congestion,
- headache,
- aches and pain,
- fever and chills,
- sore throat pain,
- sinus and nasal congestion,
- dry cough.
Night - Lets You Rest:
- Fast relief from headache,
- aches and pain,
- fever and chills,
- sore throat pain,
- runny nose and sneezing,
- sinus and nasal congestion,
- dry cough,
- itchy and watery eyes.
Ingredients:
Active Ingredients:
Day Plus Mucus Relief Active Ingredients:
One Liquid Gel Contains: acetaminophen (250 mg), guaifenesin (100 mg), pseudoephedrine hydrochloride (30 mg), dextromethorphan hydrobromide (10 mg).
Night Active Ingredients:
One Liquid Gel Contains: acetaminophen (325 mg), dextromethorphan hydrobromide (15 mg), pseudoephedrine hydrochloride (30 mg), doxylamine succinate (6.25 mg).
Non-Medicinal Ingredients:
Day and Night: gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, water; Day only: D&C Yellow #10, FD&C Red #40, methylparaben, propylparaben; Night only: FD&C Blue #1.
Directions:
Adults and children 12 years and over: Take 2 liquid gels every 4-6 hours as required. Do not exceed 8 liquid gels per day.
Children under 12: Do not use.
Cautions:
Contains Acetaminophen and other ingredients.
ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen or any of the other medicinal ingredients; other cough/cold medications; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for two weeks after stopping the MAOI drug; if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen or MAOI ask a doctor or pharmacist.
Extra Cautions for Buckley’s Complete Nighttime Liquid Gels: May cause drowsiness or excitability. Drowsiness may be increased by alcohol, sedatives or tranquillizers. Avoid alcohol and do not drive or engage in activities requiring alertness.
Liver warning: This product contains acetaminophen. A maximum daily dose is 8 liquid gels in 24 hours. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellowing of skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.
Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have liver or kidney disease, heart disease, high blood pressure, diabetes, difficulty in urination due to prostate enlargement, glaucoma, thyroid problems; are taking warfarin-containing blood-thinning drugs, sedatives or tranquillizers; or have a persistent cough (such as occurs with smoking, asthma or emphysema), or a cough with excessive phlegm (mucus), difficulty breathing or other chronic lung conditions (these may be signs of a serious condition).
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.
Stop use and ask a doctor if: Pain lasts for more than 5 days; fever more than 3 days; sore throat more than 2 days; symptoms worsen or are accompanied by a high fever (>38°C), persistent headache, the production of thick yellow/green phlegm or you develop nervousness, dizziness or sleeplessness.











